MathSciNet Relay Station
MathSciNet bibliographic data
MR2678534 76W05 (65N99)
Rashidi, M. M. The modified differential transform method for solving MHD boundary-layer equations. Comput. Phys. Comm. 180 (2009), no. 11, 2210–2217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement